# SDR DHL2004804528

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Broken
- Location: Rt Wing Aileron
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB AILERON LWR.  SKIN DOUBLER BROKEN 0.250, XA 615.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW ED EDW 27.2, DWG W27-R02, REV 1R. REMOVED DAMAGED DOUBLER IAW DWG W27-R02, ED EDW 27.2. TRIMMED OUT PLATING SEGMENT(DAMAGED) IAW DWG W27-R02, ED EDW 27.2. FABRICATED FILLER AND DOUBLER (AL 2024-T3 0.050) IAW DWG W27-R02, ED EDW 27.2. CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER AND DOUBLER IAW DWG W27-R02, ED-EDW 27.2, SRM 51-1-21 PG.1-2. FOR REBALANCE SEE NR 0896.
